# SDR FDEA201408012033

- Difficulty date: August 1, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33314
- Condition: Corroded
- Location: Bs 297-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN BS 297.0 - 333.45 CORRODED ON LAP SEAM.  REPAIRED IAW EA F-5330-T0310009.    CATEGORY "A" MAJOR REPAIR.
